|Takeing my med a few hours late ?
Dec 28, 2012
I been on Atripla for about 4 weeks now I have been feeling much batter now, my doctor told me I have a 4 hour window to take my mes if I ever for got, well about a night ago I lay down for a few and went to sleep I always take my atripla at 11:30 pm every day but a day ago I fell a sleep and work up at 3:30 am and take my pill because I fell asleep am I ok and did I take it to where it not a missing a dose ? Just went to make sure I set a reminder on my phone for now on for 11:30 thanks
| Response from Dr. Young
Hello and thanks for posting.
Good to hear that your tolerating your medications and that you're feeling better.
Yes, you're ok. A periodic dose that's a few hours early or late won't make any difference.
The reminder systems are always a good thing- hope that works for you.
Be well in the New Year, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Burning Penis After Swallowing Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Can I Get Genital Herpes If I Used A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.